Étude des coefficients de Fourier des fonctions de L p (G)
Annales de l'Institut Fourier, Volume 20 (1970) no. 2, pp. 335-402.

We study the decrease at infinity of the Fourier coefficients of 2π-periodic integrable functions. Let λ n be a lacunary sequence of integers: λ n+1 3λ n : the associated k-lacunary sequence is defined to be the sequence μ N k of integers which can be written as ±λ n 1 ±λ n 2 ±±λ n k , n 1 >n 2 >>n k . It is shown that if 0 2π |f|( Log + |f|) k/2 dx is finite, then N |f ^(μ N k )| 2 is finite. If λ n satisfies a more restrictive condition, then for every p, 1<p2, it is shown that if 0 2π |f| p dx is finite, then k (p-1) N |f ^(μ N k )| 2 is finite. These results are generalized to other groups besides R/2πZ, and to other situations. It is also shown that every k lacunary sequence which converges in a set of positive measure is the Fourier series of a square summable function.

On étudie la décroissance à l’infini des coefficients de Fourier des fonctions 2π-périodiques intégrables. Soit en particulier λ n une suite lacunaire d’entiers : λ n+1 3λ n . On appelle suite k-lacunaire associée la suite μ N k des entiers qui s’écrivent sous la forme ±λ n 1 ±λ n 2 ±±λ n k , n 1 >n 2 >>n k . On montre que si 0 2π |f|( Log + |f|) k/2 dx est fini, il en est de même de N |f ^(μ N k )| 2 . D’autre part, si λ n satisfait à une condition plus restrictive, quel que soit 1<p2, si 0 2π |f| p dx est fini il en est de même de k (p-1) N |f ^(μ N k )| 2 . Ces résultats sont généralisés à d’autres groupes que R/2πZ, et à d’autres situations. On montre enfin une dernière propriété des séries k-lacunaires : toute série k-lacunaire qui converge sur un ensemble de mesure positive est la série de Fourier d’une fonction de carré sommable.

@article{AIF_1970__20_2_335_0,
     author = {Bonami, Aline},
     title = {\'Etude des coefficients de {Fourier} des fonctions de $L^p(G)$},
     journal = {Annales de l'Institut Fourier},
     pages = {335--402},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {20},
     number = {2},
     year = {1970},
     doi = {10.5802/aif.357},
     mrnumber = {44 #727},
     zbl = {0195.42501},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.357/}
}
TY  - JOUR
AU  - Bonami, Aline
TI  - Étude des coefficients de Fourier des fonctions de $L^p(G)$
JO  - Annales de l'Institut Fourier
PY  - 1970
SP  - 335
EP  - 402
VL  - 20
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.357/
DO  - 10.5802/aif.357
LA  - fr
ID  - AIF_1970__20_2_335_0
ER  - 
%0 Journal Article
%A Bonami, Aline
%T Étude des coefficients de Fourier des fonctions de $L^p(G)$
%J Annales de l'Institut Fourier
%D 1970
%P 335-402
%V 20
%N 2
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.357/
%R 10.5802/aif.357
%G fr
%F AIF_1970__20_2_335_0
Bonami, Aline. Étude des coefficients de Fourier des fonctions de $L^p(G)$. Annales de l'Institut Fourier, Volume 20 (1970) no. 2, pp. 335-402. doi : 10.5802/aif.357. http://archive.numdam.org/articles/10.5802/aif.357/

[1] A. Bonami, Ensembles Λ(p) dans le dual de D∞, Ann. Inst. Fourier, tome 18, fascicule 2, p. 193. | Numdam | MR | Zbl

[2] A. Bonami et Y. Meyer, Propriétés de convergence de certaines séries trigonométriques, C.R. Acad. Sc. Paris, tome 269, p. 68. | MR | Zbl

[3] J.-P. Kahane et R. Salem, Ensembles parfaits et séries trigonométriques, Actualités scientifiques et industrielles n° 1301, 1962. | Zbl

[4] Y. Meyer, Endomorphismes des idéaux fermés de L1(G), Classes de Hardy et Séries lacunaires, Ann. Sci. École Norm. Sup., 4e série, tome 1, 1968, p. 499. | Numdam | Zbl

[5] R. Rado, A combinatorial theorem on vector spaces, J. London Math. Soc.. 37, p. 351. | MR | Zbl

[6] W. Rudin, Trigonometric series with gaps, J. of Math. and Mech., 9, p. 203. | MR | Zbl

[7] W. Rudin, Fourier Analysis on groups, Interscience tracts in pure and applied mathematics n° 12, 1962. | MR | Zbl

[8] M. Schreiber, Fermeture en probabilité des chaos de Wiener, C.R. Acad. Sci., tome 265, p. 859. | MR | Zbl

[9] A. Zygmund, Trigonometric series, tome 1, Cambridge University Press, 1959. | Zbl

[10] A. Zygmund, Trigonometric series, tome 2, Cambridge University Press, 1959. | Zbl

Cited by Sources: